Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Hinz, Juri

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 2

Number of views:
This page:64
Abstract pages:212
Full texts:76
References:38

http://www.mathnet.ru/eng/person80945
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. J. Hinz, N. Yap, “Algorithms for optimal control of stochastic switching systems”, Teor. Veroyatnost. i Primenen., 60:4 (2015),  770–800  mathnet  mathscinet  elib; Theory Probab. Appl., 60:4 (2016), 580–603  isi  scopus

Presentations in Math-Net.Ru
1. On pathwise approach to optimal switching problems
Yu. Hinz
Workshop A. Novikov-70 «Stochastic Methods in Finance and Statistics»
December 29, 2015 10:15   
2. Using convexity methods for optimal stochastic switching
Juri Hinz
International conference "Advanced Finance and Stochastics"
June 27, 2013 12:40   

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022